# SDR DALA2023030801723

- Difficulty date: March 7, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 73,512 hours, 9,479 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 CORROSION SEAT TRACK -YC1 LOC. BTW FR73 AND FR74 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK -YC1 LOC. BTW FR73 AND FR74 AT AFT GALLEY AREA AS PER A330 SRM 51-72-11-911-001 AND SRM 51-42-11-801. RII INSPECTION COMPLETE. (2659753)
